Header

UZH-Logo

Maintenance Infos

Parabolic evolution equations in interpolation and extrapolation spaces


Amann, H (1988). Parabolic evolution equations in interpolation and extrapolation spaces. Journal of Functional Analysis, 78(2):233-270.

Statistics

Citations

Dimensions.ai Metrics
20 citations in Web of Science®
28 citations in Scopus®
28 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:28 Oct 2009 12:58
Last Modified:21 Feb 2018 11:18
Publisher:Elsevier
ISSN:0022-1236
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/0022-1236(88)90120-6

Download

Full text not available from this repository.
View at publisher